MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL FUSION NAIL; ENDO-MODEL KNEE FUSION NAIL SK, COUPLING COMPONENT, LEFT, UHMWPE, COCRMO MODULAR

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL FUSION NAIL; ENDO-MODEL KNEE FUSION NAIL SK, COUPLING COMPONENT, LEFT, UHMWPE, COCRMO MODULAR
Model Number 15-0028/07
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed that there was an issue with the screws packaged with the endo model fusion nail.The complainant stated that 2 lots of the fusion nail were opened and did not have pre-loaded screws in the trunnion.Each package only contained 4 "flat" secondary screws in a separate package.Lot 2545069 was opened first, then lot 2535246 was opened but they were the same - no pre-loaded screws, only 4 secondary screws.Lot 2535246 was implanted with no issue reported after using the secondary screws in the procedure.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
We have been informed that there was an issue with the screws packaged with the endo model fusion nail.The complainant stated that 2 lots of the the fusion nail were opened and did not have pre-loaded screws in the trunnion.Each package only contained 4 "flat" secondary screws in a separate package.Lot 2545069 was opened first, then lot 2535246 was opened but they were the same - no pre-loaded screws, only 4 secondary screws.Lot 2535246 was implanted with no issue reported after using the secondary screws in the procedure.[customer].

Brand Name
ENDO-MODEL FUSION NAIL
Common Device Name
ENDO-MODEL KNEE FUSION NAIL SK, COUPLING COMPONENT, LEFT, UHMWPE, COCRMO MODULAR
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key24275945
Report Number3004371426-2026-00006
Device Sequence Number9862454
Product Code KRO
UDI-Device Identifier04026575175215
UDI-Public04026575175215
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-0028/07
Device Catalogue Number15-0028/07
Device Lot Number2545069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown